Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Back pain caused by cysts. Taking antibiotics for kidney infection. Stop antibiotics?

ok so the doctors thought i had a kidney infection a couple days ago because there was something abnormal but they did a cat scan and saw nothing and saw nothing in my pee and told me to take an antibiotic and i have taken it for two days but i just found out today it was cysts causing the pain in my back not my kidneys so can i stop taking the medicine? second since im taking the medication and nothings wrong with my kidneys is it ok for me to consume alcohol??
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Spine Surgeon 's  Response
If there is no infection in urine, you should stop antibiotics. If you are taking cephalosporins or metronidazole as antibiotic, avoid alcohol for a day after you stop it, otherwise you may have reaction. Investigate your cysts & get it treated.
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor